Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jml519

Word to the wise...

Recommended Posts

For those of you out there with sensitive skin like me, BEWARE! I stay at a new home that I have just bought over the weekends as it needs some cosmetic work before I can move in, and I have made a BIG mistake. I use Purpose liquid cleanser in the morning and evenings, and so I could have a cleanser at the new house, I just took a bottle of Phisoderm that I had laying around because I was too lazy to go to the store and get a second bottle of Purpose. Well after using that Phisoderm for 2 days, today my skin is red, tight, dry, flaky, and burning. :naughty: Not a good idea to divert WHATSOEVER from whatever regimen is working for you, especially if you are new to the regimen, or like me, you have a very sensitive reaction to certain products or to bp in general. Now I have to get my skin calmed back down, which may take several days. Be careful, ya'll!

Share this post


Link to post
Share on other sites

Thanks for the warning! That's me.....sensitive skin and just starting the regimen so good advice :D Phisoderm always seemed to dry my skin to the point of tightness and wrinkles. Anybody tried the Phisoderm Sensitive?? Looks kind of like a milky lotion in the bottle...just curious. :think:

Share this post


Link to post
Share on other sites

yea I agree. Sometimes switching products can wreak havoc, lol.

I recently tried the Cetaphil Daily Cleanser for normal to oily skin, just to see what it was like. And it gave me these odd little red itchy bumps on my cheeks! It took me a few days to realize that it was this cleanser that did it, but something in there was clearly irritating my skin. I stopped using it and those little itchy red bumps went away.

So yea, if you find something your skin likes and works for you, stick with it!

I am always trying new things as a guinea pig around here so I can help you guys out and give recommendations and stuff, but I wouldn't recommend yall do this just due to the irritation factor.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×